Bulletin of the American Mathematical Society

Review: A. Walfisz, Gitterpunkte in mehrdimensionalen Kugeln

S. Chowla

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 65, Number 1 (1959), 23-25.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183523000

Citation

Chowla, S. Review: A. Walfisz, Gitterpunkte in mehrdimensionalen Kugeln . Bulletin of the American Mathematical Society 65 (1959), no. 1, 23--25. http://projecteuclid.org/euclid.bams/1183523000.


Export citation